| Catalog Number |
07K35-68 |
| Medical Device Problem Codes |
High Test Results (2457); Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer indicated an increase in reactive results has been generated while using the prism chagas assay on the prism 6 channel analyzer.During the timeframe of (b)(6) 2016 to (b)(6) 2016, twelve specimens which had been repeat reactive were negative when tested using the ortho method.No specific patient data has been provided.There was no adverse impact to patient management reported.
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, in-house testing, a device history review, a search for similar complaints, and a review of labeling.Return material was not available from the customer.A specificity testing protocol was executed using lot 62078m500 and met acceptance criteria and determined the reagent is performing acceptably.The device history review did not identify any non-conformances or deviations related to the customer's observations.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the prism chagas reagent, list number 07k35-68, lot number 62078m500, was identified.
Additional Manufacturer Narrative
(b)(4).